# SDR DL72S021342

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 54,192 hours, 35,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-1 LETTER CK, CRACK ON LT VERTICAL WEB STA 1233 AND 1218.  REPAIRED PER SRM 51-40-2.
